skin-hair-icon
Dark circle Due to HH Lite cream
Hi I used HH lite cream to reduce dark circles without any consultation, after I stopped using it for 4 days now my eye brows forehead has become entirely black it's become worse. It has become pitch dark where ever I applied. I have attached the picture it has become dark on both the sides of face below lips as well
270 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

No...contains steroid.. very dangerous... alternate safe cream available...do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly avoid over the table medicines as you can land up with side effects if used for longer duration and also not adding sunscreen to it for further protection.... you can connect online for further guidance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Ohh it was steroid, and you applied it near eyes.. Who prescribed you this cream?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
H u lite has steroid in it.never apply any ointments without consulting a dermatologist.this will take some time to settle down.stop using it and consult me online for further treatment
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.